CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 

Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...



Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
cibolina Views: 75,756
Published: 14 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


I had my IUD removed 9/11 after having it for almost 1 year (a year of hell)...The worst of my problems was insomnia, which of course made me tired and moody/depressed along with gaining weight (in mostly in the abdomen), plus foot pain, and incredible hair loss (which I thought was just post-partum but much more extreme than with my first baby). My doctors too said it could not be the IUD even though it all started exactly 2 weeks after I had the Mirena put in. I started seeing a post-partum therapist (who thank heavens had not put me on antidepressants) and I started seeing a naturopath who thought I had adrenal fatigue. So for the last 8 months I had been treating for adrenal fatigue (which is one of the issues the Mirena causes) so I think I would have been in much worse shape if I had not been doing something to help my endocrine system...but I was not getting better to the surprise of therapist/naturopath (I had given up on western doctors)...I finally found this website and was elated to finally have an answer to my problems (and of course furious too)...Since having the mirena removed I've been continuing with natural medicine combining homeopathy and natural supplements (including bio-identical natural hormones treatment) and good diet to treat adrenal fatigue and cleanse the liver of toxins. It has made a world of difference in calming the nervous system and putting hormones back in order. I still am not 100%, but sooooooo much better. I can actually sleep in my own bed again. My naturopath says it takes 3-6 months if not a year to completely cure adrenal fatigue, but within a couple of weeks to a month you could be in working order and able to start gaining your adrenal reserve back. I wish you the best of luck! I hope we are able to get these terrible side effects at least listed in the manufacturer data if not removed from the market and make these idiot doctors take us seriously!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.875 sec, (1)